Jump to content

MRI while in withdrawal


pug
 Share

Recommended Posts

My doc. wants me to get an MRI of my head due to my headaches. Any chance this would be bad for my recovery process?

20+ years of Zoloft 50-100 mg CT 03/2014 for 5 months
Back on Prozac 20 mg for 4 months CT since 11/2014
Found this forum the last day of 2014
The secret is to keep going!  Time will heal.


 
Link to comment
Share on other sites

  • Moderator

Shouldn't cause any problems.  There are no drugs involved.  Some people are bothered by the tight places, and having to hold really still for a long time.  Several of the other members here have had them without any trouble.

20 years on Paxil starting at 20mg and working up to 40mg. Sept 2011 started 10% every 6 weeks taper (2.5% every week for 4 weeks then hold for 2 additional weeks), currently at 7.9mg. Oct 2011 CTed 15oz vodka a night, to only drinking 2 beers most nights, totally sober Feb 2013.

Since I wrote this I have continued to decrease my dose by 10% every 6 weeks (2.5% every week for 4 weeks and then hold for an additional 2 weeks). I added in an extra 6 week hold when I hit 10mg to let things settle out even more. When I hit 3mgpw it became hard to split the drop into 4 parts so I switched to dropping 1mgpw (pill weight) every week for 3 weeks and then holding for another 3 weeks.  The 3 + 3 schedule turned out to be too harsh so I cut back to dropping 1mgpw every 4 weeks which is working better.

Final Dose 0.016mg.     Current dose 0.000mg 04-15-2017

 

"It's also important not to become angry, no matter how difficult life is, because you can loose all hope if you can't laugh at yourself and at life in general."  Stephen Hawking

Link to comment
Share on other sites

Brass monkey,

 

Thank you for the reassurance. Sometimes we just need someone to say that it will be ok when we are not able to sort or think things out. I appreciate the help!

20+ years of Zoloft 50-100 mg CT 03/2014 for 5 months
Back on Prozac 20 mg for 4 months CT since 11/2014
Found this forum the last day of 2014
The secret is to keep going!  Time will heal.


 
Link to comment
Share on other sites

Pug,

 

I had two MRI'S during w/d, one early on and one a year ago. Not even the slightest reaction and I was highly sensitive to multivitamins! I also found being in a tight space didn't bother me, you are in a very safe setting.

 

Irish

Link to comment
Share on other sites

Irish,

 

Thank you for the additional reassurance, it is greatly appreciated!! And your success story is truly inspiring and a great gift to us all; thanks again for your kind hearted gesture of sharing it!

20+ years of Zoloft 50-100 mg CT 03/2014 for 5 months
Back on Prozac 20 mg for 4 months CT since 11/2014
Found this forum the last day of 2014
The secret is to keep going!  Time will heal.


 
Link to comment
Share on other sites

  • Administrator

Being inside the machine can be a little scary. It makes a lot of noise, too. This is a good place for meditative breathing.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

ask if they want to use "contrast" dye in the mri...that can cause allergic reactions in some. I have had 2 Mris and other then the noise and tight space its not horrible if you are not claustrophobic that is

2006-2012 50mgs zoloft
skipped doses every other day for a year and started having anxiety again in March 2012
back on at 50mgs Dec 2013
started taper from benzos April 2014 per Heather Ashton method (c/o from kpin to diazepam)
March 2015 started 1.25mg lorazepam
Tapered off Zoloft in May off in 4 weeks...5 weeks later crashing AGAIN. Dr wanted to start Gabapentin tried it 7 days
Symptoms :burning eyes, anxiety, pounding heart, dizzy, strange head feeling, internal shaking, Overall UNWELL
Taking lorazepam 1.25mg daily

Link to comment
Share on other sites

  • 1 month later...

Just wanted to follow up that the MRI procedure went just fine and I had no adverse reaction. The MRI was negative also and showed no structural or health issues.

20+ years of Zoloft 50-100 mg CT 03/2014 for 5 months
Back on Prozac 20 mg for 4 months CT since 11/2014
Found this forum the last day of 2014
The secret is to keep going!  Time will heal.


 
Link to comment
Share on other sites

praise God for that Pug...

 

I just had MRI today and hopefully will get good news also   I had it without contrast

 

 

dizziness is so bad

2006-2012 50mgs zoloft
skipped doses every other day for a year and started having anxiety again in March 2012
back on at 50mgs Dec 2013
started taper from benzos April 2014 per Heather Ashton method (c/o from kpin to diazepam)
March 2015 started 1.25mg lorazepam
Tapered off Zoloft in May off in 4 weeks...5 weeks later crashing AGAIN. Dr wanted to start Gabapentin tried it 7 days
Symptoms :burning eyes, anxiety, pounding heart, dizzy, strange head feeling, internal shaking, Overall UNWELL
Taking lorazepam 1.25mg daily

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy